MathSciNet Relay Station
MathSciNet bibliographic data
MR1856223 (2002k:35199) 35L67 (35L60 35L65)
Danilov, V. G.; Shelkovich, V. M. Propagation and interaction of shock waves of quasilinear equation. Nonlinear Stud. 8 (2001), no. 1, 135–169.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement